# SDR CAL960551

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Aft Entry Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 1198 - MCO - DURING CRUISE, CABIN PRESSURE BEGAN TO CLIMB DESCENDED TO 10,000, WAS ABLE TO GAIN CONTROL IN MANUAL.  FOUND AFT ENTRY DOOR HAD TRASH AROUND SEAT.  ALSO, FOUND LEAK AT MLG VIEWING PORT DUE TO COLLAR NOT SEATED PROPERLY.  REMOVED AND REPLACED COLLAR AND PROPERLY SEATED COLLAR, LEAK CHECK OK.  (M)
